Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is neck pain, stiffness, headache, dizziness due to high BP?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am 35 Years . My BP is 130 / 90 . Of late I am having Neck Pain and Stifness and headache also dizziness . Is it because of high bp ? My Family physician told me it is sign of vertigo , He has prescribed me Vertin 8 for a week which however have reduced the dizziness , But Pain & stiffness in Neck still remains , Kindly suggest
Posted Sun, 16 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Shanthi.E 9 minutes later
Brief Answer: check for cervical spondylosis Detailed Answer: Hello, Your BP at 130/90 is fine, although it is on the higher end. Your symptoms are unlikely to be related to the blood pressure. It more likely seems to be cervical spondylosis due to the pain and stiffness. I would suggest you to undergo an x-ray of the cervical region to confirm the same. The headache may be associated. It is more of a neck bone/muscle problem rather than vertigo. Since your pain and stiffness still remains, I would closely suspect Cervical spondylosis in you. I would advice a cervical collar support and effective pain killers like Brufen MR. You also need to rest your arm and neck to prevent further pain. You can apply topical pain relievers like Volini spray for symptomatic relief as well. Get well soon.
Above answer was peer-reviewed by
Follow-up: Is neck pain, stiffness, headache, dizziness due to high BP? 5 minutes later
During the only test conducted so far by my doctor , It was revealed that I have Vitamin D & Phosphorous deficiency , So he has prescribed me to have a Calcium Tablet once a day and also a tablet nemed Bonshine once a week . Also sometimes I experience a kind of electric shocking sensations in and around my chest , especially during any sudden neck movement up and down or when I bend downwards . Some kind of uneasiness in my ears is also felt. ( Like We feel when airborne .
Answered by Dr. Shanthi.E 8 minutes later
Brief Answer: your prescription is right Detailed Answer: Hello, Your doctor has prescribed you the right medicines. Please continue to take them, they are going to be beneficial to you. You should continue to take both Calcium and Bonshine. The electric shocking is mostly attributed to the low calcium and Vitamin D levels. You must drink plenty of fluids orally, a glass of whole milk daily, and also avoid spicy food. There is nothing seriously wrong with your health. In my view, you are doing good. Follow my earlier suggestions too. Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor